Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3494
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCarey, A.en
dc.contributor.authorFarber, M.en
dc.contributor.authorVarghese, M.en
dc.date.issued2000en
dc.identifier.citationCanadian Journal of Mathematics-Journal Canadien de Mathematiques, 2000; 52(4):695-736en
dc.identifier.issn0008-414Xen
dc.identifier.issn1496-4279en
dc.identifier.urihttp://hdl.handle.net/2440/3494-
dc.descriptionCopyright © Canadian Mathematical Society 2000en
dc.description.abstractGiven a holomorphic Hilbertian bundle on a compact complex manifold, we introduce the notion of holomorphic L2 torsion, which lies in the determinant line of the twisted L2 Dolbeault cohomology and represents a volume element there. Here we utilise the theory of determinant lines of Hilbertian modules over finite von Neumann algebras as developed in [CFM]. This specialises to the Ray-Singer-Quillen holomorphic torsion in the finite dimensional case. We compute ametric variation formula for the holomorphic L2 torsion, which shows that it is not in general independent of the choice of Hermitian metrics on the complex manifold and on the holomorphic Hilbertian bundle, which are needed to define it. We therefore initiate the theory of correspondences of determinant lines, that enables us to define a relative holomorphic L2 torsion for a pair of flat Hilbertian bundles, which we prove is independent of the choice of Hermitian metrics on the complex manifold and on the flat Hilbertian bundles.en
dc.description.statementofresponsibilityA. Carey, M. Farber and V. Mathaien
dc.language.isoenen
dc.publisherCanadian Mathematical Socen
dc.source.urihttp://journals.cms.math.ca/cgi-bin/vault/view/carey1062en
dc.subjectholomorphic L2 torsion, correspondences, local index theorem, almost Kahler manifolds, von Neumann algebras, determinant linesen
dc.titleCorrespondences, von Neumann algebras and holomorphic L2 torsionen
dc.typeJournal articleen
dc.identifier.rmid0001000670en
dc.identifier.doi10.4153/CJM-2000-030-7en
dc.identifier.pubid63638-
pubs.library.collectionPure Mathematics publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.